zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Closed curve solutions and limit cycles in a class of second-order switched nonlinear systems. (English) Zbl 1236.93092
Summary: This paper studies the problem of finding the initial states for which the solution of a class of switched systems consisting of unstable second-order nonlinear subsystems is convergent. A method is described and applied to establish the regions in the plane where it is possible to define a switching law such that the solution of a class of switched nonlinear systems converges to the origin. We prove that, under certain conditions, these regions are delimited by closed curve solutions of the switched system. Furthermore, a sufficient condition for the closed curve solution to be a limit cycle is presented. Finally, a numerical example is included in order to illustrate the results.

93C30Control systems governed by other functional relations
93C15Control systems governed by ODE
Full Text: DOI
[1] Dayawansa, W. P.; Martin, C. F.: A converse Lyapunov theorem of a class of dynamical systems which undergo switching, IEEE trans. Automat. control 44, 751-760 (1999) · Zbl 0960.93046 · doi:10.1109/9.754812
[2] Liberzon, D.; Morse, A. S.: Basic problems in stability and design of switched systems, IEEE control syst. Mag. 19, 59-70 (1999)
[3] Xie, G.; Wang, L.: Controllability and stabilizability of switched linear systems, Syst. control lett. 48, 135-155 (2003) · Zbl 1134.93403 · doi:10.1016/S0167-6911(02)00288-8
[4] Sun, Z.; Ge, S. S.; Lee, T. H.: Controllability and reachability criteria for switched linear systems, Automatica 38, 775-786 (2002) · Zbl 1031.93041 · doi:10.1016/S0005-1098(01)00267-9
[5] Sun, Z.; Zhen, D.: On reachability and stabilization of switched linear systems, IEEE trans. Automat. control 46, 291-295 (2001) · Zbl 0992.93006 · doi:10.1109/9.905696
[6] Boyd, S.; Ghaoui, L. E.; Feron, E.; Balakrishnan, V.: Linear matrix inequalities in system and control theory, SIAM stud. Appl. math. 15 (1994) · Zbl 0816.93004
[7] Liberzon, D.; Hespanha, J. P.; Morse, A. S.: Stability of switched linear systems: a Lie-algebraic condition, Syst. control lett. 37, 117-122 (1999) · Zbl 0948.93048 · doi:10.1016/S0167-6911(99)00012-2
[8] Mason, P.; Boscain, U.; Chitour, Y.: Common polynomial Lyapunov functions for linear switched systems, SIAM J. Control optim. 45, 226-245 (2006) · Zbl 1132.93038 · doi:10.1137/040613147
[9] Narendra, K. S.; Balakrishnan, J.: A common Lyapunov function for stable LTI systems with commuting A-matrices, IEEE trans. Automat. control 39, 2469-2471 (1994) · Zbl 0825.93668 · doi:10.1109/9.362846
[10] R.N. Shorten, K.S. Narendra, A sufficient condition for the existence of a common Lyapunov function for two second order linear systems, in: Proceedings of the 36th Conference on Decision and Control, San Diego, CA, 1997, pp. 3521--3522.
[11] R.N. Shorten, K.S. Narendra, On the stability and existence of common Lyapunov functions for stable linear switching systems, in: Proceedings of the 37th IEEE Conference on Decision and Control, Tampa, FL, 1998, pp. 3723--3724.
[12] E. Feron, Quadratic stabilizability of switched system via state and output feedback, MIT Technical Report CICS-P-468, 1996.
[13] M.A. Wicks, R.A. DeCarlo, Solution of coupled Lyapunov equations for the stabilization of multimodal linear systems, in: Proceedings of 1997 American Control Conference, pp. 1709--1713.
[14] M.A. Wicks, P. Peleties, R.A. DeCarlo, Construction of piecewise Lyapunov functions for stabilizing switched systems, in: Proceedings of the 33rd Conference on Decision and Control, Lake Buena Vista, FL, 1994, pp. 3492--3497.
[15] Xu, X.; Antsaklis, P.: Stabilization of second-order LTI switched systems, Int. J. Control 73, 1261-1279 (2000) · Zbl 0992.93078 · doi:10.1080/002071700421664
[16] Hu, B.; Xu, X.; Antsaklis, P. J.; Michel, A. N.: Robust stabilizing control laws for a class of second-order switched systems, Syst. control lett. 38, 197-207 (1999) · Zbl 0948.93013 · doi:10.1016/S0167-6911(99)00065-1
[17] Goebel, R.; Sanfelice, R. G.; Teel, A. R.: Invariance principles for switching systems via hybrid systems techniques, Syst. control lett. 57, 980-986 (2008) · Zbl 1148.93028 · doi:10.1016/j.sysconle.2008.06.002
[18] Sanfelice, R. G.; Goebel, R.; Teel, A. R.: Invariance principles for hybrid systems with connections to detectability and asymptotic stability, IEEE trans. Automat. control 52, 2282-2297 (2007)
[19] Sun, Z.; Ge, S. S.: Switched linear systems: control and design, (2005) · Zbl 1075.93001
[20] Milnor, J.: Morse theory, (1973)
[21] Artstein, Z.: Examples of stabilization with hybrid feedback, Hybrid systems III: Verification and control, 173-185 (1996)
[22] D. Liberzon, Stabilizing a linear system with finite-state hybrid output feedback, in: Proceedings of the 7th IEEE Mediterranean Conference on Control and Automation, 1999, pp. 176--183.
[23] Apostol, T. M.: Mathematical analysis, (1974) · Zbl 0309.26002
[24] Perko, L.: Differential equations and dynamical systems, (1991) · Zbl 0717.34001